Nebraska, 2025High Wind in Nebraska, December 18, 2025
December 18, 2025 · NWS GLD · 2 events in 2 counties and zones
Another day of high winds occurred on the 18th. A peak wind gust of 83 mph was recorded in Hitchcock county located 8 NNE Culbertson.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another day of high winds occurred on the 18th. A peak wind gust of 83 mph was recorded in Hitchcock county located 8 NNE Culbertson. McCook also saw a 71 mph wind gust. Dundy county was still windy but not quite as strong as recorded wind gusts maxed out around 55 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Dec 18, 5:19 AM CST, 3 hours 28 minutes earlier. Its key messages:
- A High Wind Warning is in effect starting this evening as a cold front brings sporadic gusts up to 60 mph across the area.
- The High Wind Warning continues through tomorrow as another round of wind gusts between 55 and 65 mph are possible during the morning and afternoon hours. There is the potential that some gusts could reach 80 mph.
- A Red Flag Warning is in effect for the entire area Thursday as well. Fires will exhibit explosive growth and be impossible to control.
- Blowing dust is also possible Thursday. Be alert for changing conditions and brownouts.
- Record high temperatures Friday along with some potential for fire weather across eastern Colorado.
Area forecast discussion, Dec 18, 5:19 AM CST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
419 AM MST Thu Dec 18 2025
.KEY MESSAGES...
- A High Wind Warning is in effect starting this evening as a
cold front brings sporadic gusts up to 60 mph across the area.
- The High Wind Warning continues through tomorrow as another
round of wind gusts between 55 and 65 mph are possible during
the morning and afternoon hours. There is the potential that
some gusts could reach 80 mph.
- A Red Flag Warning is in effect for the entire area Thursday
as well. Fires will exhibit explosive growth and be
impossible to control.
- Blowing dust is also possible Thursday. Be alert for changing
conditions and brownouts.
- Record high temperatures Friday along with some potential for
fire weather across eastern Colorado.
&&
.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 139 AM MST Thu Dec 18 2025
Initial round of winds are finally "letting up" however still some
gusts of 45-55 knots remains as of 0731Z. Breezy to gusty winds will
continue through the however with gusts of 30-40 mph continuing as
we lose response to the initial cold front.
Today, continues to have the potential for a high impact multiple
hazard day. Winds are again forecast to re-strenghten as the
nocturnal inversion breaks. I have increased winds and tailored them
more towards the GFS wind which did a pretty decent job at the wind
field with the overachieving winds that were experienced
overnight. Basing off of this I continue to have concerns for
wind gusts of 65- 75 mph again based off of winds in the upper
tier of the mixing layer remain around 60-70 knots. Think that
winds this strong may be a bit more sporadic and not as
consistent as what occurred overnight. Overall wind gusts should
consistently be in the 55-65 mph range with the strongest being
east of Highway 25 where the jet is strongest. Winds are
forecast to gradually decline west to east starting in the early
afternoon before completely eroding around 5pm MT to 6pm CT as
the nocturnal inversion resets in.
Blowing dust is again a concern for the entire area but with the
main area of concern being along and east of a Hitchcock to Logan
county line. This is where winds are forecast to be strongest along
with steep low level lapse rates around 9-10 C/km and capping mid
level lapse rates around 4-5 c/km. Still not anticipating any
haboob potential but have concerns about plumes perhaps numerous
plumes of dust with less than quarter mile visibility potential
developing through the day. The peak time for concern will
start around 10am CT and last through around 4pm CT when winds
begin to weaken.
As for the fire weather, went ahead and started the Red Flag Warning
overnight due to multiple fires already in Yuma county. Have brought
dew points down some due to anticipated mixing leading to
humidity values in the mid teens to mid 20s across the area.
Despite the humidity being in the mid 20s with winds of 60-75
mph any fire that starts will have the potential to spread very
quickly and be dangerous.
Friday, a surface low is forecast to again develop along or just
north of the Nebraska/Kansas state line. Watching for some
breezy downslope winds gusting to 30 mph across the Colorado
counties along with humidity in the mid teens which may lead to
some critical fire weather conditions. If the low sets up to far
south then winds may actually be lighter thusly mitigating any
further fire weather threat which is what the deterministic
guidance has trended towards. Will let another round of guidance
come in before introducing any product. High temperatures for
the day are forecast in the low 60s to the east and low 70s. The
potential for higher temperatures is certainly on the table
with the southwesterly "furnace wind" in place leading to record
highs being in jeopardy for the day. A cold front is then
forecast to move through during the night shifting winds to the
north and overnight lows in the low to mid 20s for Saturday
morning.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Issued at 223 AM MST Thu Dec 18 2025
Starting the extended period Saturday; the weekend is forecast to
remain a bit on the cooler side, but still above average for the
time of year as the area sits under northwest flow aloft. Highs are
forecast to be in the 50s with lows in the 20s and 30s. Winds are
currently forecast to be lighter with the exception of Sunday with a
surface trough pushes through leading to the potential for 30-35 mph
wind gusts across the western portion of the area. At this time
humidity values are forecast to be above 30% and not seeing any
other signal of them dropping significantly.
Christmas week continues to look relatively nice and mild for now as
the upper pattern transitions more to a zonal or slightly ridged
flow. Highs in the 60s to low 70s and perhaps some record high
potential on Monday with winds generally below 20 mph are forecast,
along with dry conditions.
&&
.AVIATION /12Z TAFS THROUGH 12Z FRIDAY/...
Issued at 415 AM MST Thu Dec 18 2025
Current decline in winds is forecast to be short lived as winds
are forecast to start increasing again around 15Z with 40-55
knot winds forecast; strongest at MCK. Blowing dust is a concern
with the potential for IFR to MVFR visibilities; perhaps even
lower if a dust plume can fully encompass a terminal where less
than 1 mile visibility would be possible. Winds are forecast to
end west to east starting early afternoon and continue through
the remainder of the afternoon. Winds are forecast to shift
overnight and become more southerly towards the latter part of
the period.
&&
.FIRE WEATHER...
Issued at 223 AM MST Thu Dec 18 2025
Fire weather concerns remain high for today as winds are again
forecast to strengthen as the nocturnal inversion wanes around
9-10am MT. Despite humidity values being in the low to mid 20s
which is above our humidity criteria of 15% with the potential
for wind gusts around 70 mph any fire that were to start will
have the potential to spread rapidly and be extremely dangerous
as GFDI (Grassland Fire Danger Index) in the extreme values for
most for the majority of the forecast area. I do have concerns
of the higher end of the wind gust spectrum panning out for
today due to mixing heights of 4500-5000' which would put the
top of the mixing level in a 60-70 knot jet. So would not be
surprised if some 75-80 mph gusts occur especially across
eastern portions of the forecast area. Blowing dust is a concern
as well for the area which would make responding to any fire
extremely difficult. There has also been a few cases over the
past few years where static buildup from dust has led to new
fire starts so that is something to be aware of.
Friday, again watching for the potential for some critical fire
weather across Yuma, Kit Carson and Cheyenne counties in
Colorado. There is some question on the winds however which will
be dependent on where a surface low develops at. So continue to
monitor for any changes to the forecast for that.
&&
.CLIMATE...
Issued at 223 AM MST Thu Dec 18 2025
Record high temperatures are in jeopardy Friday the 19th.
Goodland: Record high 68 in 2023.... current forecast 70.
McCook: Record high 63 in 1941, 1966 2023.... current forecast 63.
Hill City: Record high 67 in 1949... current forecast 61.
Burlington: Record high 70 in 1979.... current forecast 69.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning until 5 PM MST /6 PM CST/ this afternoon for
KSZ001>004-013>016-027>029-041-042.
Red Flag Warning until 5 PM MST /6 PM CST/ this afternoon for
KSZ001>004-013>016-027>029-041-042.
CO...High Wind Warning until 5 PM MST this afternoon for COZ090>092.
Red Flag Warning until 5 PM MST this afternoon for COZ252>254.
NE...High Wind Warning until 5 PM MST /6 PM CST/ this afternoon for
NEZ079>081.
Red Flag Warning until 5 PM MST /6 PM CST/ this afternoon for
NEZ079>081.
&&
SHORT TERM...Trigg
LONG TERM...Trigg/KAK
AVIATION...Trigg
FIRE WEATHER...Trigg
CLIMATE...TriggHazardous weather outlook, Dec 18, 3:29 AM CST, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
229 AM MST Thu Dec 18 2025
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-190930-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
229 AM MST Thu Dec 18 2025 /329 AM CST Thu Dec 18 2025/
This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.
.DAY ONE...TODAY AND TONIGHT...
A High Wind Warning remains in effect as strong winds near 40 mph
and gusts around 60-65 mph are forecast for the area, favoring those
east of Highway 25. A few gusts up to 80 mph could occur.
Blowing dust is forecast to develop during the morning hours and last
through the afternoon, with low visibility and/or brown conditions
possible. Be alert for rapidly changing and hazardous driving
conditions.
Thursday also has a Red Flag Warning in effect for the entire Tri-
State area. Explosive fire growth is possible and may make fire
impossible to control.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Active weather across portions of the Tri-State Area is anticipated.
Spotters are encouraged to report significant weather conditions.
In the hours before
Local storm report, Dec 18, 2:52 AM CST, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
152 AM MST Thu Dec 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM Non-Tstm Wnd Gst 8 NW Max 40.18N 101.53W
12/18/2025 E70 MPH Dundy NE Law Enforcement
Delayed report. Sheriff reported estimated
70 MPH winds, semi and trailer blown over,
blocking NE 61, and home window damage.
Location estimated.
&&
CALocal storm report, Dec 18, 4:43 AM CST, 4 hours 4 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Goodland KS
343 AM MST Thu Dec 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM Non-Tstm Wnd Gst 2 ENE Caruso 39.35N 101.78W
12/17/2025 M85 MPH Sherman KS Public
personal weather station reports.
1015 PM Non-Tstm Wnd Gst 2 NNE Goodland 39.37N 101.70W
12/17/2025 M84 MPH Sherman KS ASOS
KGLD ASOS reports the gust along with 58 mph
sustained winds.
0903 PM Non-Tstm Wnd Gst 3 W Wray 40.08N 102.29W
12/17/2025 M83 MPH Yuma CO Mesonet
Wunderground site KCOWRAY25.
1010 PM Non-Tstm Wnd Gst 2 NNE Goodland 39.37N 101.70W
12/17/2025 M83 MPH Sherman KS ASOS
KGLD ASOS reports the wind gust with 57 mph
sustained winds.
0859 PM Non-Tstm Wnd Gst 3 W Wray 40.08N 102.28W
12/17/2025 M81 MPH Yuma CO Mesonet
Weather underground site KCOWRAY25.
1104 PM Non-Tstm Wnd Gst 10 NE Wallace 39.01N 101.46W
12/17/2025 M81 MPH Logan KS Mesonet
Delayed report. AWN Section 17.
1107 PM Non-Tstm Wnd Gst 10 NE Wallace 39.01N 101.46W
12/17/2025 M81 MPH Logan KS Mesonet
Ambient weather site section 17.
1045 PM Non-Tstm Wnd Gst Hale 39.63N 102.12W
12/17/2025 M80 MPH Yuma CO Mesonet
Mesonet station TT563 South Republican.
0920 PM Non-Tstm Wnd Gst 1 SSE Saint Francis 39.76N 101.80W
12/17/2025 M79 MPH Cheyenne KS AWOS
1 and one half mile in dust reported as
well. The AWOS at KSYF reports this.
0937 PM Non-Tstm Wnd Gst 2 NNE Goodland 39.37N 101.70W
12/17/2025 M78 MPH Sherman KS ASOS
KGLD ASOS reports the gust.
0957 PM Non-Tstm Wnd Gst 10 NE Wallace 39.01N 101.46W
12/17/2025 M78 MPH Logan KS Mesonet
Ambient weather site section 17.
1010 PM Non-Tstm Wnd Gst 9 N Page City 39.21N 101.13W
12/17/2025 M77 MPH Thomas KS Mesonet
Ambient weather site Summers646.
1019 PM Non-Tstm Wnd Gst 13 NNW Ruleton 39.52N 101.93W
12/17/2025 M76 MPH Sherman KS Mesonet
Weather underground site KKSKANOR6.
1053 PM Non-Tstm Wnd Gst 5 S Burlington 39.23N 102.28W
12/17/2025 M76 MPH Kit Carson CO ASOS
ASOS station KITR Burlington Co Airport.
1135 PM Non-Tstm Wnd Gst 1 SSE Saint Francis 39.76N 101.80W
12/17/2025 M76 MPH Cheyenne KS Mesonet
Delayed report. PWS-KKSSAINT20.
0928 PM Non-Tstm Wnd Gst 4 NE Idalia 39.75N 102.26W
12/17/2025 M75 MPH Yuma CO Mesonet
CDOT site CO047 reports the gust.
0959 PM Non-Tstm Wnd Gst 8 NNE Culbertson 40.34N 100.80W
12/17/2025 M75 MPH Hitchcock NE Mesonet
Ambient Weather site Weather Station HOCK
reports the wind guts.
1059 PM Non-Tstm Wnd Gst 8 NNE Culbertson 40.34N 100.80W
12/17/2025 M75 MPH Hitchcock NE Mesonet
Delayed report. AWN Hock.
0934 PM Non-Tstm Wnd Gst 2 NNE Goodland 39.37N 101.70W
12/17/2025 M74 MPH Sherman KS ASOS
KGLD ASOS reports the wind gust along with
2SM in blowing dust.
1006 PM Non-Tstm Wnd Gst 4 N Ludell 39.90N 100.96W
12/17/2025 M72 MPH Rawlins KS Public
Delayed report. KS Ludell 3N.
1059 PM Non-Tstm Wnd Gst 9 S Stratton 40.03N 101.23W
12/17/2025 M72 MPH Hitchcock NE Mesonet
Corrects previous non-tstm wnd gst report
from 9 S Stratton. Delayed report. AWN
Lorens Farm.
0835 PM Non-Tstm Wnd Gst 2 NW Wray 40.10N 102.25W
12/17/2025 M71 MPH Yuma CO AWOS
AWOS station K2V5 2 NW Wray.
0820 PM Non-Tstm Wnd Gst 6 NNW Wauneta 40.36N 102.31W
12/17/2025 E69 MPH Yuma CO Mesonet
Ambient weather station.
0923 PM Non-Tstm Wnd Gst 2 NNE Goodland 39.37N 101.70W
12/17/2025 M69 MPH Sherman KS ASOS
KGLD reported the wind gust.
1144 PM Non-Tstm Wnd Gst Rexford 39.47N 100.74W
12/17/2025 M68 MPH Thomas KS Mesonet
Delayed report. PWS-KKSREXFO12.
0931 PM Non-Tstm Wnd Gst 14 NNW Benkelman 40.23N 101.64W
12/17/2025 M66 MPH Dundy NE Mesonet
Delayed report. PWS-KNEBENKE18 reported
gust.
0834 PM Non-Tstm Wnd Gst 2 SSE Yuma 40.10N 102.72W
12/17/2025 M64 MPH Yuma CO AWOS
AWOS station K2V6 1 SE Yuma. Visibility down
to 2 miles due to blowing dust.
1130 PM Non-Tstm Wnd Gst 3 SW Russell Springs 38.89N 101.22W
12/17/2025 M64 MPH Logan KS Mesonet
Delayed report. KS Russell Springs 3SW.
1135 PM Non-Tstm Wnd Gst 16 SSE Wallace 38.70N 101.47W
12/17/2025 M64 MPH Logan KS Mesonet
Delayed report. PWS-KKSWALLA4.
1035 AM Non-Tstm Wnd Gst 2 SSW Firstview 38.80N 102.55W
12/17/2025 M63 MPH Cheyenne CO Mesonet
Delayed report. PWS-KCOCHEYE8 reported gust.
1035 PM Non-Tstm Wnd Gst 1 NNW Oberlin 39.83N 100.53W
12/17/2025 M63 MPH Decatur KS AWOS
Delayed report. AWOS station KOIN Oberlin.
1045 PM Non-Tstm Wnd Gst 1 E Cheyenne Wells 38.82N 102.33W
12/17/2025 M63 MPH Cheyenne CO Mesonet
Delayed report. PWS-COCHEYE2 reported gust.
0937 AM Non-Tstm Wnd Gst 17 N Flagler 39.53N 103.02W
12/17/2025 M62 MPH Kit Carson CO Mesonet
Delayed report. E7003 reported 62 MPH gust.
0915 PM Non-Tstm Wnd Gst 1 SSE Saint Francis 39.76N 101.80W
12/17/2025 M62 MPH Cheyenne KS AWOS
KSYF at St. Francis Airport reported the
wind gust.
1115 PM Non-Tstm Wnd Gst 1 NNW Oberlin 39.83N 100.53W
12/17/2025 M62 MPH Decatur KS AWOS
AWOS station KOIN Oberlin.
1144 PM Non-Tstm Wnd Gst 9 SSE Sharon Springs 38.77N 101.68W
12/17/2025 M62 MPH Wallace KS Mesonet
Mesonet station CW6099 9 SSE Sharon Springs.
1020 PM Non-Tstm Wnd Gst Mt. Sunflower 39.02N 102.04W
12/17/2025 M61 MPH Wallace KS Mesonet
Delayed report. PWS-KKSWESKA9.
1155 PM Non-Tstm Wnd Gst 3 SE Oakley 39.10N 100.82W
12/17/2025 M61 MPH Logan KS AWOS
Delayed report. AWOS station KOEL 2 ESE
Oakley.
0830 PM Non-Tstm Wnd Gst 8 ENE Clarkville 40.42N 102.47W
12/17/2025 M60 MPH Yuma CO Mesonet
Delayed report. CSU50 reported 60 MPH gust.
1129 PM Non-Tstm Wnd Gst 2 E Mccook 40.20N 100.58W
12/17/2025 M60 MPH Red Willow NE ASOS
Corrects previous non-tstm wnd gst report
from 2 E Mccook. Delayed report. ASOS
station KMCK McCook Airport.
1142 PM Non-Tstm Wnd Gst 6 N Grainfield 39.21N 100.46W
12/17/2025 M60 MPH Sheridan KS Mesonet
Delayed Report. PWS-KKSGRAIN16.
1135 PM Non-Tstm Wnd Gst 3 N Colby 39.43N 101.05W
12/17/2025 M59 MPH Thomas KS AWOS
AWOS station KCBK 2 N Colby.
0805 PM Non-Tstm Wnd Gst 8 ENE Clarkville 40.42N 102.47W
12/17/2025 M56 MPH Yuma CO Mesonet
Mesonet station PAI01 22 N Eckley.
0744 PM Non-Tstm Wnd Gst 8 N Benkelman 40.16N 101.53W
12/17/2025 M55 MPH Dundy NE Mesonet
Tallgrass Energy observation.
0820 PM Non-Tstm Wnd Gst 2 NW Wray 40.10N 102.25W
12/17/2025 M55 MPH Yuma CO AWOS
AWOS station K2V5 2 NW Wray.
0914 AM Wildfire 5 N Lebanon 40.12N 100.29W
12/17/2025 Red Willow NE Public
Vegetation fire from unknown cause. Fire
cleared by 12p mountain.
0931 PM Non-Tstm Wnd Dmg 14 NW Saint Francis 39.93N 101.97W
12/17/2025 Cheyenne KS Public
reports of flipped campers and loss of power
at CR Z and CR 5.... could not estimate wind
but noted it was excessive.
0935 PM Dust Storm 14 NW Saint Francis 39.93N 101.97W
12/17/2025 Cheyenne KS Public
off and on less than one quarter mile
visibility due to dust.
1022 PM Wildfire 5 NE Heartstrong 40.00N 102.52W
12/17/2025 Yuma CO Public
Approximate location of a wildfire with a
persistent smoke plume seen on radar.
1023 PM Wildfire 2 S Kirk 39.59N 102.60W
12/17/2025 Yuma CO Public
Approximate location of a wildfire with a
persistent smoke plume seen on radar.
&&Local storm report, Dec 18, 7:01 AM CST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
601 AM MST Thu Dec 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM Non-Tstm Wnd Dmg 10 NW Max 40.22N 101.53W
12/17/2025 Dundy NE Law Enforcement
semi with empty cattle trailer blown over
near intersection of Hwy 61 and CR 17. no
injuries.
&&
JTLLocal storm report, Dec 18, 7:04 AM CST, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
604 AM MST Thu Dec 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Non-Tstm Wnd Gst Colby 39.39N 101.05W
12/17/2025 M73 MPH Thomas KS Public
measured in town.
&&
JTLHigh Wind, Hitchcock
- When
- December 18, 8:47 AM CST to 9:58 AM CST
- Where
- Hitchcock forecast zone
- Measured
- 72 kt (83 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.176, -101.042 (the zone’s center; the record gives no point)
The Ambient Weather site named Hock located 8 NNE Culbertson recorded a max wind gust of 83 mph. The site also recorded additional wind gusts ranging from 66-81 mph. Another Ambient Weather site named Culbertson Shuttle which is located 1 WNW Culbertson also recorded wind gusts of 60 and 63 mph.
High Wind, Red Willow
- When
- December 18, 9:17 AM CST to 12:15 PM CST
- Where
- Red Willow forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.176, -100.477 (the zone’s center; the record gives no point)
The McCook Airport ASOS (KMCK) recorded wind gusts of 60-66 mph. Other WeatherUnderground and Ambient weather stations located 3 WNW McCook and 2 E McCook each had wind gusts of 60 and 68 mph respectively. Additional wind gusts of 56 mph were recorded 8 NNW Danbury and 7 NE Bartley.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Kansas, December 18, 20251 death · 67 kt wind · 13 events
- Damaging Winds and Lightning Strike in Alabama, December 18, 2025$127,000 · 61 kt wind · 70 events
- High Wind in Wyoming, December 18 to 20, 2025$555,000 · 76 kt wind · 15 events
- Blizzard and High Wind in Iowa, December 18, 20257 injured · 55 kt wind · 17 events
- Damaging Winds and High Wind in Tennessee, December 18 to 19, 2025$124,000 · 68 kt wind · 13 events
- Damaging Winds in Tennessee, December 18, 2025$112,000 · 70 kt wind · 11 events
- Flooding and Heavy Rain in California, December 18 to 23, 2025$30,000 · 30 events
- Damaging Winds in Tennessee, December 18, 2025$31,000 · 58 kt wind · 23 events
- Damaging Wind in Indiana, December 18, 2025$50,000 · 52 kt wind · 1 event
- Damaging Winds in Kentucky, December 18 to 19, 20251 injured · $24,000 · 50 kt wind · 4 events
- Blizzard and High Wind in North Dakota, December 18, 20252 injured · 55 kt wind · 12 events
- High Wind and Strong Wind in New York, December 18 to 20, 202556 kt wind · 27 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1299926, 1299927.